# SDR FDEA201708102175

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,483 hours, 19,081 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD NR 8 SLAT HAS A BROKEN DRIVE CABLE.  REPLACED THE SLAT CABLES 84E & 84F IAW AMM 20-20-06-2.   PERFORMED TENSION ADJUSTMENT OF THE DRIVE CABLE.
